# SDR ASAA0080020

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 4911383504N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON FUSELAGE FRAME ATTACH FITTING AT FS 1250, LONGERON 18L.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 51-30-00.  (M)
